Robust sample-data H∞ control with stochastic sampling

Full text for this resource is not available from the Research Repository.

Gao, Huijun, Wu, Junli and Shi, Peng (2009) Robust sample-data H∞ control with stochastic sampling. Automatica, 45 (7). pp. 1729-1736. ISSN 0005-1098


In this paper, the problem of robust H∞ control is investigated for sampled-data systems with probabilistic sampling. The parameter uncertainties are time-varying norm-bounded and appear in both the state and input matrices. For the simplicity of technical development, only two different sampling periods are considered whose occurrence probabilities are given constants and satisfy Bernoulli distribution, which can be further extended to the case with multiple stochastic sampling periods. By applying an input-delay approach, the probabilistic sampling system is transformed into a continuous time-delay system with stochastic parameters in the system matrices. By linear matrix inequality (LMI) approach, sufficient conditions are obtained, which guarantee the robust mean-square exponential stability of the system with an H∞ performance. Moreover, an H∞ controller design procedure is then proposed. An illustrative example is included to demonstrate the effectiveness of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1016/j.automatica.2009.03.004
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970109 Expanding Knowledge in Engineering
Keywords ResPubID17664, sampled-data systems, H∞ control, input delay, parameter uncertainty, variable sampling
Citations in Scopus 301 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login